# SDR FDEA202501020004

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 767-300
- Aircraft serial: 66245
- Aircraft time: 5,832 hours, 2,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tube
- Part number: 114T4105410G
- Part serial: A0170000371
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT LOWER T/E EDGE DAMAGED BELOW ANTI ICE TELESCOPING TUBE.  REPAIRED #8 SLAT (MPN: 114T4105-410G) LWR EDGE CLOSE OUT PNL @ WS 460 A (3 X 5 INCH)   REPAIR. IN REF. TO 767 SRM 57-43-01-2R FIG.201 SHEET:4, 767 SRM 51-70-17-0G, AND BOEING   DRW# 114T4151. THIS IS A MAJOR REPAIR. PREPED AND PAINTED REPAIR AREA IN REF. TO 767   AMM 51-21-00-7. SEE JPF FOR OTHER WORK ACCOMPLISHED.
